# SDR FDEA201802260484

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-300
- Aircraft serial: 62498
- Aircraft time: 1,023 hours, 419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE ROPE FOUND PULLED OUT FROM TRACK  ABOVE THE DOOR.  INSTALLED THE L1 DOOR ESCAPE ROPE IAW AMM  25-61-04-2-1.
